# SDR REXA2014012600132

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 498 hours, 323 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 31,000 FT. WE RECEIVED CAB DIFF WARNING.  ABNORMAL PROCEDURES FOLLOWED & WARNING CLEARED SHORTLY AFTER INITIATING A DESCENT TO LOWER ALT.  ACFT PRESS WAS CONTROLLED MANUALLY.  UNDER DIRECTION OF MOC PERFORMED FAULT ISOLATION OF DIFF PRESS WARNING IAW FIM 21-33-00 & DEFERRED NR 1 ACPC IAW MEL 21-31-1A.  INSTALLED PLACARD IN MMO2 NOTIFIED MOC 95765.
